# SDR SIMA200214901

- Difficulty date: May 24, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Part number: 1452548003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION MAINTENANCE, FOUND THE CARGO DOOR CUT OUT LOWER SILL CORRODED.  REMOVED CORRODED SILL BEAM.  INSTALLED NEW BEAM IAW EMB 145 SRM 145/1142, CHAPTER 51, REV 17 51-40-02 AND STANDARD SRM PRACTICES.  (M)
